pain in my esophagus

Home The Candida Forum Candida Questions pain in my esophagus

This topic contains 2 replies, has 2 voices, and was last updated by  Flipper 6 years ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #97821

    Flipper
    Member
    Topics: 33
    Replies: 79

    I’ve developed bad pain in (I think) my esophagus. I’m wondering if caprylic acid could be the cause. I’m wondering that because it’s the only relatively new supplement I’m taking. The pain is scaring me. Has anyone has this?
    Thanks!!

    #97827

    mrs.candida
    Member
    Topics: 53
    Replies: 452

    I’ve had esophagus pain. It was strange because it moved from the top to the bottom slowly over a period of 5 hours, it felt like rug burn. I’ve been wanting to ask about this. anybody else?

    #97981

    Flipper
    Member
    Topics: 33
    Replies: 79

    I looked up side effects for Caprylic Acid and here is what I got:

    The most common side effects associated with high fatty acid intake are nausea, bloating, constipation, vomiting, abdominal pain, and diarrhea. These side effects can range from mild to severe. Patients taking large amounts of triglycerides may also experience belching, heartburn, and indigestion. Otherwise, caprylic acid appears well tolerated at doses appropriate for nutritional supplementation. It is also possibly safe when used under the guidance of a physician for intractable seizures.

    My esophagus pain is mostly in the morning and I have belching as well with it. I’ll go off Caprylic acid for a week and see if it goes away. Too bad coz it’s a kick-butt antifungal!

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘pain in my esophagus’ is closed to new replies.